Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 1


Subclasses of Starlike Functions with a Fixed Point Involving q-hypergeometric Function

PP: 41-47
G. Murugusundaramoorthy, K. Vijaya, T. Janani,
Recently, Kanas and Ronning introduced the classes of functions starlike and convex, which are normalized with f (w) = f ′(w)−1 = 0, w is a fixed point in the open disc D = {z ∈ C : |z| < 1}. The aim of this paper is to continue this investigation and introduce a new class ST ml (a,b ,w), of functions which are analytic in D .We obtain various results including coefficients estimates, distortion and covering theorems, radii of close-to-convexity, starlikeness and convexity for functions belonging to this class.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved